Spherical distributed dielectric resonators

TitleSpherical distributed dielectric resonators
Publication TypeJournal Article
Year of Publication1993
AuthorsD Brady, G Papen, and JE Sipe
JournalJournal of the Optical Society of America B: Optical Physics
Volume10
Start Page646
Issue4
Pagination646 - 657
Date Published01/1993
Abstract

This paper discusses the classical theory of electromagnetism for spherical distributed dielectric resonators. It is postulated that for complete solid angles, these structures inhibit propagation for a finite frequency range, whose range is linear in amplitude of radial modulation. A numerical analysis of the scattering and internal field distribution is described.

Short TitleJournal of the Optical Society of America B: Optical Physics